# SDR ZW0A0204102

- Difficulty date: April 5, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,254 hours, 28,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EVACUATION LIGHTS IN THE CABIN WERE ILLUMINATED WITH THE SWITCH IN THE ARM POSITION.  REPLACED THE BATTERIES IN THE POWER SUPPLY.
